# SDR SWAA2024030748977

- Difficulty date: February 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT LEFT INNER CHORD SUPPORT ANGLE BETWEEN STA 312-344<[01] REMOVED AND REPLACED SUPPORT ANGLE AT MAIN CABIN FWD WET RAEA INNER CHORD REF. SRM 51-40-02-0G-0 AND DWG 141A8110;[02] VERIFIED STEP 1
